MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MAC KIT: 2-L 9 FR DISTAL X 11.5 CM ANTIM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW MAC KIT: 2-L 9 FR DISTAL X 11.5 CM ANTIM; CATHETER,INTRAVASCULAR,THERAP
Model Number IPN036444
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Associated mdr#s 680794-2022-00694 for the 2 obturator caps reported.
 
Event or Problem Description
The complaint is reported as: mac was inserted in the cvor.A day or two later the swan was removed in the icu and an individual ao-09000 (obturator) was used to try and cap off the sheath.The obturator cap would not fit over the psi.Therefore; they were not able to properly secure the psi with obturator cap.The clinician wedged as much of it as they could onto the mac.They also found the extra obturator cap that came inside their mac kit.It did not fit either.The mac was discontinued later that day and no other additional procedure was needed.The mac had reached end of therapy.No patient harm was reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn#(b)(4).Associated mdr#s 9680794-2022-00694 and 9680794-2022-00712 for the 2 obturator caps reported.Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
The complaint is reported as: mac was inserted in the cvor.A day or two later the swan was removed in the icu and an individual ao-09000 (obturator) was used to try and cap off the sheath.The obturator cap would not fit over the psi; therefore, they were not able to properly secure the psi with obturator cap.The clinician wedged as much of it as they could onto the mac.They also found the extra obturator cap that came inside their mac kit.It did not fit either.The mac was discontinued later that day and no other additional procedure was needed.The mac had reached end of therapy.No patient harm was reported.The patient's condition is reported as fine.

Brand Name
ARROW MAC KIT: 2-L 9 FR DISTAL X 11.5 CM ANTIM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key15770712
Report Number9680794-2022-00712
Device Sequence Number15108647
Product Code FOZ
UDI-Device Identifier30801902116834
UDI-Public30801902116834
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K011761
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN036444
Device Catalogue NumberCDC-21242-X1A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer12/05/2022
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown